zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global stability of a class of delay differential systems. (English) Zbl 1189.34145
The author establishes new criteria for global stability of a positive equilibrium of a class of systems of delay differential equations, without considering the derivative of the Lyapunov functional employed in the investigation. The results obtained are applicable to some practical problems in population dynamics and ecology. Examples are given to illustrate the usefulness and effectiveness of the new results.

MSC:
34K20Stability theory of functional-differential equations
34K25Asymptotic theory of functional-differential equations
34K21Stationary solutions of functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] Smith, H. L.: Monotone dynamical systems, (1995) · Zbl 0821.34003
[2] Wright, E. M.: A non-linear difference-differential equation, J. reine angew. Math. 194, 66-87 (1955) · Zbl 0064.34203 · doi:10.1515/crll.1955.194.66 · crelle:GDZPPN002177102
[3] Yorke, J. A.: Asymptotic stability for one dimensional delay-differential equations, J. differential equations 7, 189-202 (1970) · Zbl 0184.12401 · doi:10.1016/0022-0396(70)90132-4
[4] So, J. W. -H.; Yu, J. S.: Global stability for a general population model with time delays, Fields institute communications 21, 447-457 (1999) · Zbl 0921.34068
[5] Faria, T.; Liz, E.; Oliveira, J. J.; Trofimchuk, S.: On a generalized Yorke condition for scalar delayed population models, Discrete contin. Dyn. syst. 12, No. 3, 481-500 (2005) · Zbl 1074.34069 · doi:10.3934/dcds.2005.12.481
[6] Gyori, I.: A new approach to the global stability problem in a delay Lotka--Volterra differential equation, Math. comput. Modelling 31, 9-28 (2000) · Zbl 1042.34571 · doi:10.1016/S0895-7177(00)00043-1
[7] Takeuchia, Yasuhiro; Wangb, Wendi; Saitoa, Yasuhisa: Global stability of population models with patch structure, Nonlinear anal.: real world appl. 7, 235-247 (2006) · Zbl 1085.92053 · doi:10.1016/j.nonrwa.2005.02.005
[8] Gyori, I.; Trofimchuk, S.: Global attractivity in x’$(t)=-{\delta}x(t)+$pf(x(t-${\tau}$)), Dynam. systems appl. 8, 197-210 (1999) · Zbl 0965.34064
[9] Faria, T.: Asymptotic stability for delayed logistic type equations, Math. comput. Modelling 43, 433-445 (2006) · Zbl 1145.34043 · doi:10.1016/j.mcm.2005.11.006
[10] Smith, H. L.: Monotone semiflows generated by functional differential equations, J. differential equations 66, 420-442 (1987) · Zbl 0612.34067 · doi:10.1016/0022-0396(87)90027-1
[11] Gopalsamy, K.: Stability and oscillation in delay differential equations of population dynamics, (1992) · Zbl 0752.34039
[12] Yi, T. S.; Huang, L. H.: Convergence for pseudo monotone semiflows on product ordered topological spaces, J. differential equations 214, 429-456 (2005) · Zbl 1066.37016 · doi:10.1016/j.jde.2005.02.005
[13] Wu, J.: Theory and applications of partial functional differential equations, Appl. math. Sci. 119 (1996) · Zbl 0870.35116
[14] Saker, S. H.: Oscillation of continuous and discrete diffusive delay Nicholson’s blowflies models, Appl. math. Comput. 167, 179-197 (2005) · Zbl 1075.92051 · doi:10.1016/j.amc.2004.06.083
[15] Lia, J.; Du, C.: Existence of positive periodic solutions for a generalized Nicholson’s blowflies model, J. comput. Appl. math. 221, 226-233 (2008) · Zbl 1147.92031 · doi:10.1016/j.cam.2007.10.049
[16] Yi, T. S.; Zou, X.: Global attractivity of the diffusive Nicholson blowflies equation with Neumann boundary condition: A non-monotone case, J. differential equations 245, No. 11, 3376-3388 (2008) · Zbl 1152.35511 · doi:10.1016/j.jde.2008.03.007
[17] Hale, J. K.; Lunel, S. M. Verduyn: Introduction to functional differential equations, (1993) · Zbl 0787.34002